Angioedema without urticaria: a large clinical survey
- Drug-induced visceral angioedema. Thalanayar, Prashanth M.; Ghobrial, Ibrahim; Lubin, Fritz; Karnik, Reena; Bhasin, Robin // Journal of Community Hospital Internal Medicine Perspectives (JC;2014, Vol. 4 Issue 4, p1
Angioedema associated with angiotensin converting enzyme inhibitors (ACEIs) is due to the accumulation of bradykinin and its metabolites. Angiotensin receptor blockers (ARBs) produce anti-hypertensive effects by blocking the angiotensin II AT1 receptor action; hence bradykinin-related side...
- Physicians Fail to Recognize Link between ACE Inhibitors and Angioedema. // Kidney;Jan/Feb98, Vol. 7 Issue 1, p16
Tests the hypothesis that the association between angiotensin-converting enzyme (ACE) inhibitor use and angioedema may not be recognized by physicians. Number of outpatient recurrences during follow-up; Rate of angioedema in ACE inhibitor users versus those with discontinued drug use; Effect of...
- Lisinopril. // Reactions Weekly;4/17/2010, Issue 1297, p34
The article describes the case of a 52-year-old man who developed angioedema while receiving treatment with lisinopril as part of a regimen to manage heart failure and hypertension.
- Angio-oedema in relation to treatment with angiotensin converting enzyme inhibitors. Hedner, Thomas; Samuelsson, Ola; Lunde, Helen; Lindholm, Lars; Andren, Lennart // BMJ: British Medical Journal (International Edition);4/11/92, Vol. 304 Issue 6832, p941
Evaluates the clinical presentation of angio-edema caused by angiotensin converting enzyme inhibitors in Sweden. Prevalence of the disease; Hospitalization of patients receiving angiotensin converting enzyme inhibitors therapy; Importance of admitting the patient affected by the disease.
- Alacepril. // Reactions Weekly;8/21/2010, Issue 1315, p8
The article describes the case of a 62-year-old woman who developed angioedema of her tongue while undergoing alacepril therapy for hypertension.
- Isolated intestinal angioedema due to angiotensin-converting enzyme inhibitor use: a case report and review of the literature. Patel, Sandeep; Velayudham, Arumugam; Wassef, Wahid; Bhattacharya, Kanishka // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS133
An abstract of the article "Isolated Intestinal Angioedema Due to Angiotensin-Converting Enzyme Inhibitor Use: A Case Report and Review of the Literature," by Sandeep Patel, Arumugam Velayudham, Wahid Wassef and Kanishka Bhattacharya is presented.
- Lisinopril. // Reactions Weekly;5/15/2010, Issue 1301, p33
The article describes the case of a 34-year-old woman who developed angioedema of the intestine while receiving treatment with lisinopril for hypertension.
- Perindopril. // Reactions Weekly;10/5/2013, Issue 1472, p32
An abstract of the article "Delayed presentation of ACE inhibitor-induced angio-oedema," by G. Amey and colleagues is presented.
- GUEST EDITORIAL. ACE-inhibitor--related angioedema. Chan, Norman J.; Soliman, Ahmed M. S. // ENT: Ear, Nose & Throat Journal;Jun2015, Vol. 94 Issue 6, p207
The author discusses the condition of angioedema which is associated with angiotensin-converting enzyme (ACE) inhibitors. A diagnose of ACE-inhibitor-related angioedem is made when a patient on an ACE inhibitor presents with nonpruritic, nontender, well-demarcated areas of angioedema and other...